RUS  ENG
Full version
JOURNALS // Problemy Analiza — Issues of Analysis // Archive

Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1996 Issue 3, Pages 137–171 (Mi pa147)

Математическое обоснование модели диффузии с обратимым захватом и динамическими граничными условиями

Yu. V. Zaika


Abstract: Mathematical justification of diffusion model with reversible trapping and dynamical boundary conditions is given. The dynamical boundary conditions are determined taking into account adsorption-desorption processes on surface. Solvability problem of model equations is reduced to consideratoin of some class of functional-differentional equations similar to neutral type systems. The model is a. significant example of semidynamical system in Hilbert spaces.

UDC: 519.6



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025